Recurrent priapism during quetiapine treatment


KARTALCI Ş. , Gul I. G. , Karlidag R., Cumurcu B. E.

KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, cilt.20, ss.327-328, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 20 Konu: 4
  • Basım Tarihi: 2010
  • Dergi Adı: KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY
  • Sayfa Sayıları: ss.327-328

Özet

Priapism is defined as prolonged penile erection without sexual desire or stimulation. Since it is a urological emergency, serious consequences can occur if neglected. Different etiological factors including hemotopoetic disorders, malignancies, various drugs, perineal trauma, etc. can cause priapism. Drug induced priapism can occur during treatment with antispychotic medications. This report discusses a case of priapism, which occurred when the dose of quetiapine was increased.